MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an initial implantation procedure of an osm ipg, the v2 lead would not remain seated in the connector block.The lead consistently backed out without any applied forward pressure, suggesting possible air or resistance within the port.Multiple connection attempts were made.Each time, once both set screws were engaged, significant noise was observed on the egm, more pronounced in bipolar mode but present in both bipolar and unipolar.A backup device was connected, and the case was completed without further issue.The original ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.Device interrogation and log analysis revealed no irregularities.X-ray imaging of the unit showed no abnormalities.The electronic control test leads were securely connected to the ipg ports for testing with no difficulties encountered.The ipg passed all electronic control tests without issue.A go/no-go gauge pin set was used to confirm that the port dimensions were within specification.While within spec, the measurements may be near the tolerance limit.No functional abnormalities were identified during evaluation.The device passed final electronic control testing and x-ray imaging showed no issues.Port dimensions were verified to be within specification using a go/no-go gauge.However, there was an indication they may be near the tolerance limit which may have contributed to the lead insertion challenges observed during implantation.The root cause is most likely mechanical variation at the edge of acceptable port dimensions, which affected ease of lead insertion during the procedure.Additionally, the reduced port volume could have trapped air, creating resistance during lead insertion due to limited space for air displacement, potentially contributing to the observed difficulty.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258201
Report Number3012563838-2026-00066
Device Sequence Number10688014
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/04/2026
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5298
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown